Alert archive / California / Wind Advisories in 2011
Wind Advisory 7, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Feb 15, 2011, 1:00 PM PST. It took effect at Feb 16, 2011, 12:00 AM PST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2011, 1:00 PM PST (21:00 UTC)
- In effect from
- Feb 16, 2011, 12:00 AM PST
- Expired
- Feb 16, 2011, 8:07 PM PST
- In force
- 20 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
216 WWUS76 KHNX 152100 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 100 PM PST TUE FEB 15 2011 ...WINTER STORM TO BRING GUSTY WINDS TO THE CENTRAL CALIFORNIA INTERIOR LATE TONIGHT THROUGH WEDNESDAY EVENING... .A POTENT WINTER STORM WILL BRING GUSTY WINDS TO THE CENTRAL CALIFORNIA BEGINNING LATE TONIGHT. STRONG SOUTHEAST WINDS WILL DEVELOP OVER THE WEST SIDE OF THE SAN JOAQUIN VALLEY AHEAD OF THE COLD FRONT LATE TONIGHT...THEN TURN WESTERLY BEHIND THE FRONT WEDNESDAY AFTERNOON. IN THE KERN COUNTY DESERTS...WINDS WILL INCREASE WEDNESDAY MORNING WITH THE STRONGEST WINDS WEDNESDAY AFTERNOON AND EARLY EVENING. WINDS WILL SUBSIDE BY MIDNIGHT WEDNESDAY NIGHT AS THE COLD FRONT MOVES EAST OF THE AREA. CAZ089-091-160500- /O.NEW.KHNX.WI.Y.0007.110216T0800Z-110217T0300Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 100 PM PST TUE FEB 15 2011 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM PST WEDNESDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM PST WEDNESDAY. * WINDS: SOUTHEAST 10 TO 20 MPH WITH GUSTS UP TO 45 MPH WEDNESDAY MORNING...BECOMING NORTHWEST 15 TO 25 MPH WITH GUSTS TO AROUND 45 MPH WEDNESDAY AFTERNOON AND EARLY EVENING. * TIMING: WINDS WILL INCREASE AFTER MIDNIGHT TONIGHT AND CONTINUE THROUGH WEDNESDAY. WINDS WILL BEGIN TO SUBSIDE WEDNESDAY EVENING. * LOCATIONS INCLUDE: AVENAL...COALINGA...NAVAL AIR STATION LEMOORE...RURAL AREAS ALONG AND WEST OF THE INTERSTATE 5 CORRIDOR. * IMPACTS: GUSTY WINDS MAY MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS MAY CREATE AREAS OF BLOWING DUST UNTIL THE RAINS DAMPEN THE GROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-099-160500- /O.NEW.KHNX.HW.A.0001.110216T1800Z-110217T0600Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 100 PM PST TUE FEB 15 2011 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR THE KERN COUNTY DESERTS. * WINDS: SOUTHWEST TO WEST WINDS 20 TO 30 MPH. GUSTS UP TO 45 MPH WEDNESDAY MORNING...INCREASING TO AROUND 60 MPH WEDNESDAY AFTERNOON AND EARLY EVENING. * TIMING: WINDS WILL INCREASE WEDNESDAY MORNING...THEN CONTINUE THROUGH THE AFTERNOON AND EVENING BEFORE BEGINNING TO SUBSIDE IN THE LATE EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...CHINA LAKE NAVAL WEAPONS TEST CENTER. * IMPACTS: MAJOR HIGHWAYS AFFECTED INCLUDE U.S. 395 AND HIGHWAYS 14 AND 58. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ SANGER WEATHER.GOV/HANFORD
5 follow-up statements
321 WWUS76 KHNX 160429 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 829 PM PST TUE FEB 15 2011 ...WINTER STORM TO BRING GUSTY WINDS TO THE CENTRAL CALIFORNIA INTERIOR LATE TONIGHT THROUGH WEDNESDAY EVENING... .A POTENT WINTER STORM WILL BRING GUSTY WINDS TO THE CENTRAL CALIFORNIA BEGINNING LATE TONIGHT. STRONG SOUTHEAST WINDS WILL DEVELOP OVER THE WEST SIDE OF THE SAN JOAQUIN VALLEY AHEAD OF THE COLD FRONT LATE TONIGHT...THEN TURN WESTERLY BEHIND THE FRONT WEDNESDAY AFTERNOON. IN THE KERN COUNTY DESERTS...WINDS WILL INCREASE WEDNESDAY MORNING WITH THE STRONGEST WINDS WEDNESDAY AFTERNOON AND EARLY EVENING. WINDS WILL SUBSIDE BY MIDNIGHT WEDNESDAY NIGHT AS THE COLD FRONT MOVES EAST OF THE AREA. CAZ089-091-161230- /O.CON.KHNX.WI.Y.0007.110216T0800Z-110217T0300Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 829 PM PST TUE FEB 15 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM PST WEDNESDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY... A WIND ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM PST WEDNESDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: SOUTHEAST 10 TO 20 MPH WITH GUSTS UP TO 45 MPH WEDNESDAY MORNING...BECOMING NORTHWEST 15 TO 25 MPH WITH GUSTS TO AROUND 45 MPH WEDNESDAY AFTERNOON AND EARLY EVENING. * TIMING: WINDS WILL INCREASE AFTER MIDNIGHT TONIGHT AND CONTINUE THROUGH WEDNESDAY. WINDS WILL BEGIN TO SUBSIDE WEDNESDAY EVENING. * LOCATIONS INCLUDE: LOS BANOS...AVENAL...COALINGA...NAVAL AIR STATION LEMOORE...AND MUCH OF THE INTERSTATE 5 CORRIDOR. * IMPACTS: GUSTY WINDS MAY MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS MAY CREATE AREAS OF BLOWING DUST UNTIL THE RAINS DAMPEN THE GROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-099-161230- /O.CON.KHNX.HW.A.0001.110216T1800Z-110217T0600Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 829 PM PST TUE FEB 15 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR THE KERN COUNTY DESERTS. * WINDS: SOUTHWEST TO WEST WINDS 20 TO 30 MPH. GUSTS UP TO 45 MPH WEDNESDAY MORNING...INCREASING TO AROUND 60 MPH WEDNESDAY AFTERNOON AND EARLY EVENING. * TIMING: WINDS WILL INCREASE WEDNESDAY MORNING...THEN CONTINUE THROUGH THE AFTERNOON AND EVENING BEFORE BEGINNING TO SUBSIDE IN THE LATE EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...INYOKERN. * IMPACTS: MAJOR HIGHWAYS AFFECTED INCLUDE U.S. 395 AND HIGHWAYS 14 AND 58. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ BINGHAM WEATHER.GOV/HANFORD
897 WWUS76 KHNX 161038 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 238 AM PST WED FEB 16 2011 ...WINTER STORM TO BRING GUSTY WINDS TO THE CENTRAL CALIFORNIA INTERIOR THROUGH THIS EVENING... .A POTENT WINTER STORM WILL BRING GUSTY WINDS TO THE CENTRAL CALIFORNIA INTERIOR. STRONG SOUTHEAST WINDS WILL CONTINUE TO STRENGTHEN OVER THE WEST SIDE OF THE SAN JOAQUIN VALLEY AHEAD OF THE COLD FRONT THIS MORNING...THEN TURN WESTERLY BEHIND THE FRONT THIS AFTERNOON. IN THE KERN COUNTY DESERT...WINDS WILL INCREASE THIS MORNING WITH THE STRONGEST WINDS THIS AFTERNOON AND EARLY EVENING. WINDS WILL SUBSIDE BY MIDNIGHT TONIGHT AS THE COLD FRONT MOVES EAST OF THE AREA. CAZ098-099-161900- /O.UPG.KHNX.HW.A.0001.110216T1800Z-110217T0600Z/ /O.EXB.KHNX.WI.Y.0007.110216T1800Z-110217T0600Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 238 AM PST WED FEB 16 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING FOR THE KERN COUNTY DESERTS. THE HIGH WIND WATCH IS NO LONGER IN EFFECT FOR THE KERN COUNTY DESERTS. * WINDS: SOUTHWEST TO WEST WINDS 25 TO 35 MPH. GUSTS UP TO 45 MPH THIS MORNING...INCREASING TO 55 MPH DURING THIS AFTERNOON AND EVENING. * TIMING: WINDS WILL INCREASE THIS MORNING...THEN CONTINUE THROUGH THE AFTERNOON AND EVENING BEFORE BEGINNING TO SUBSIDE IN THE LATE EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST * IMPACTS: MAJOR HIGHWAYS AFFECTED INCLUDE U.S. 395 AND HIGHWAYS 14 AND 58. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089-091-161900- /O.CON.KHNX.WI.Y.0007.000000T0000Z-110217T0300Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 238 AM PST WED FEB 16 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY... A WIND ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: SOUTHEAST 10 TO 20 MPH WITH GUSTS UP TO 45 MPH THIS MORNING...BECOMING NORTHWEST 15 TO 25 MPH WITH GUSTS TO AROUND 45 MPH THIS AFTERNOON AND EARLY EVENING. * TIMING: WINDS WILL CONTINUE THIS MORNING AND INTO THIS AFTERNOON. WINDS WILL BEGIN TO SUBSIDE THIS EVENING. * LOCATIONS INCLUDE: AVENAL...COALINGA * IMPACTS: GUSTY WINDS MAY MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS MAY CREATE AREAS OF BLOWING DUST UNTIL THE RAINS DAMPEN THE GROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BSO WEATHER.GOV/HANFORD
563 WWUS76 KHNX 161859 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1059 AM PST WED FEB 16 2011 ...WINTER STORM TO BRING GUSTY WINDS TO THE CENTRAL CALIFORNIA INTERIOR THROUGH THIS EVENING... A POTENT WINTER STORM IS BRINGING GUSTY WINDS TO THE CENTRAL CALIFORNIA INTERIOR. STRONG SOUTHWEST TO NORTHWEST WINDS WILL CONTINUE OVER THE WESTERN SAN JOAQUIN VALLEY THIS AFTERNOON. IN THE KERN COUNTY DESERT...WINDS WILL INCREASE THIS AFTERNOON AND BEGIN TO SUBSIDE BY MIDNIGHT TONIGHT AS THE COLD FRONT MOVES EAST OF THE AREA. CAZ098-099-170300- /O.CON.KHNX.WI.Y.0007.000000T0000Z-110217T0600Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 1059 AM PST WED FEB 16 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE KERN COUNTY DESERTS. * WINDS: SOUTHWEST TO WEST WINDS 25 TO 35 MPH. GUSTS UP TO 45 MPH...INCREASING TO 55 MPH DURING THIS AFTERNOON AND EVENING. * TIMING: THROUGH THE AFTERNOON AND EVENING BEFORE BEGINNING TO SUBSIDE IN THE LATE EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST * IMPACTS: MAJOR HIGHWAYS AFFECTED INCLUDE U.S. 395 AND HIGHWAYS 14 AND 58. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089-091-170300- /O.CON.KHNX.WI.Y.0007.000000T0000Z-110217T0300Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 1059 AM PST WED FEB 16 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY... A WIND ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS TO AROUND 45 MPH THROUGH THE AFTERNOON AND EARLY EVENING. * TIMING: WINDS WILL CONTINUE INTO THIS AFTERNOON AND BEGIN TO SUBSIDE THIS EVENING. * LOCATIONS INCLUDE: AVENAL...COALINGA * IMPACTS: GUSTY WINDS MAY MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS MAY CREATE AREAS OF BLOWING DUST UNTIL THE RAINS DAMPEN THE GROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WP WEATHER.GOV/HANFORD
576 WWUS76 KHNX 162200 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 200 PM PST WED FEB 16 2011 ...THE NEXT WINTER STORM TO BRING GUSTY WINDS TO THE CENTRAL CALIFORNIA INTERIOR THURSDAY... ANOTHER POTENT WINTER STORM WILL BRING GUSTY WINDS TO THE CENTRAL CALIFORNIA INTERIOR THURSDAY. IN THE KERN COUNTY DESERT...WINDS WILL INCREASE THIS AFTERNOON AND BEGIN TO SUBSIDE BY MIDNIGHT TONIGHT AS THE COLD FRONT MOVES EAST OF THE AREA. ON THE WEST SIDE OF THE SAN JOAQUIN VALLEY...SOUTH WINDS WILL INCREASE THURSDAY AHEAD OF THE NEXT STORM. CAZ089-091-170600- /O.CAN.KHNX.WI.Y.0007.000000T0000Z-110217T0300Z/ /O.NEW.KHNX.WI.Y.0008.110217T1900Z-110218T0400Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 200 PM PST WED FEB 16 2011 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PST THURSDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PST THURSDAY. THE WIND ADVISORY HAS BEEN CANCELLED FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. WINDS ASSOCIATED WITH THE FIRST STORM HAVE SUBSIDED BELOW ADVISORY LEVELS. WINDS WILL INCREASE AGAIN THURSDAY AHEAD OF THE NEXT STORM. * WINDS: INCREASING TO SOUTHEAST 15 TO 25 MPH WITH GUSTS TO AROUND 45 MPH BY MIDDAY THURSDAY...ESPECIALLY BELOW THE PASSES...AND CONTINUING THROUGH SUNSET BEFORE DIMINISHING. * TIMING: WINDS WILL INCREASE THURSDAY MORNING AND CONTINUE INTO THE AFTERNOON AND BEGIN TO SUBSIDE THURSDAY EVENING. * LOCATIONS INCLUDE: AVENAL...COALINGA...NAVAL AIR STATION LEMOORE....PACHECO PASS...COTTONWOOD PASS. * IMPACTS: GUSTY WINDS MAY MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS MAY CREATE AREAS OF BLOWING DUST UNTIL THE RAINS DAMPEN THE GROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-099-170600- /O.CON.KHNX.WI.Y.0007.000000T0000Z-110217T0600Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 200 PM PST WED FEB 16 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE KERN COUNTY DESERTS. * WINDS: SOUTHWEST TO WEST WINDS 25 TO 35 MPH. GUSTS UP TO 55 MPH THIS AFTERNOON AND EVENING...ESPECIALLY BELOW THE PASSES. * TIMING: THROUGH THE AFTERNOON AND EVENING BEFORE BEGINNING TO SUBSIDE IN THE LATE EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...CHINA LAKE NAVAL WEAPONS TEST CENTER. * IMPACTS: MAJOR HIGHWAYS AFFECTED INCLUDE U.S. 395 AND HIGHWAYS 14 AND 58. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
400 WWUS76 KHNX 170407 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 807 PM PST WED FEB 16 2011 CAZ098-099-170515- /O.CAN.KHNX.WI.Y.0007.000000T0000Z-110217T0600Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 807 PM PST WED FEB 16 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY FOR THE KERN COUNTY DESERTS. WINDS HAVE DIMINISHED THIS EVENING. SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WILL CONTINUE AT TIMES HOWEVER...BUT GUSTS TO 45 MPH OR HIGHER ARE NO LONGER EXPECTED. $$ CAZ089-091-171215- /O.CON.KHNX.WI.Y.0008.110217T1900Z-110218T0400Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 807 PM PST WED FEB 16 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PST THURSDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY... A WIND ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY REMAINS IN EFFECT FROM 11 AM TO 8 PM PST THURSDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. WINDS ASSOCIATED WITH THE FIRST STORM HAVE SUBSIDED BELOW ADVISORY LEVELS. WINDS WILL INCREASE AGAIN THURSDAY AHEAD OF THE NEXT STORM. * WINDS: INCREASING TO SOUTHEAST 15 TO 25 MPH WITH GUSTS TO AROUND 45 MPH BY MIDDAY THURSDAY...ESPECIALLY BELOW THE PASSES...AND CONTINUING THROUGH SUNSET BEFORE DIMINISHING. * LOCATIONS INCLUDE: AVENAL...COALINGA...NAVAL AIR STATION LEMOORE....PACHECO PASS...COTTONWOOD PASS. * IMPACTS: GUSTY WINDS MAY MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BINGHAM WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Feb 15, 10:55 AM PST, 2 hours 5 minutes earlier.
Area forecast discussion, Feb 15, 10:55 AM PST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 1055 AM PST TUE FEB 15 2011 .SYNOPSIS... A SERIES OF LOW PRESSURE SYSTEMS WILL IMPACT THE AREA THIS WEEK. WINTER CONDITIONS ARE ALSO EXPECTED WITH MOUNTAIN SNOW AND VALLEY RAIN...MAINLY WEDNESDAY THROUGH SATURDAY. && .DISCUSSION... PARTLY SUNNY SKIES ACROSS THE CENTRAL CA INTERIOR AS NEXT SYSTEM GETS ORGANIZED OFF THE COAST. HAVE LOWERED POPS AND CLEARED OUT SKY GRIDS FOR TODAY AND THIS EVENING AS MODELS ARE BRINGING IN SYSTEM AFTER MIDNIGHT TONIGHT...WILL PROBABLY BE MORE TOWARDS DAYBREAK ON WED. NO OTHER CHANGES TO SHORT TERM FORECAST OR THE EXTENDED AT THIS TIME. && .PREV DISCUSSION... /ISSUED 225 AM PST TUE FEB 15 2011/ DISCUSSION...FORECAST AREA IS NOW FIRMLY UNDER THE INFLUENCE OF A CYCLONIC SOUTHWEST FLOW. A FEW LIGHT SHOWERS HAVE FORMED ALONG THE COASTAL AREAS HOWEVER DUE TO OROGRAPHIC AFFECTS NONE HAVE MADE IT INTO THE INTERIOR OF CENTRAL CALIFORNIA. FOR TODAY THE CHANCES OF PRECIPITATION ARE SMALL AS THE COLD FRONT IS ONLY SLOWLY MOVING SOUTHEAST INTO NORTHERN CALIFORNIA. FORECAST MODELS ARE IN GOOD AGREEMENT SLOWING THE PROGRESSION OF THE FRONT AND NOW BRING THE BOUNDARY INTO CENTRAL CALIFORNIA LATE TONIGHT AND ESPECIALLY WEDNESDAY. LATEST FORECAST QPF STILL SHOWS 2-3 INCHES OF WATER EQUIVALENT IN THE SIERRA AND SHOULD EASILY TRANSLATE INTO 2-3 FEET OF SNOW. THE WINTER STORM WATCH WILL BE UPGRADED TO A WARNING LATER THIS MORNING. THIS FIRST STORM SYSTEM WILL MOVE SLOWLY EAST ON WEDNESDAY AND BY THURSDAY THE AREA WILL REMAIN IN A COLDER AIRMASS HOWEVER FORECAST MODELS ARE NOT PROJECTING MUCH ADDITIONAL QPF UNTIL LATER FRIDAY AND SATURDAY AS A VERY COLD LOW MOVES DOWN THE COAST. THIS SYSTEM WILL LIKELY BRING SNOW TO RATHER LOW ELEVATIONS AS THE AIRMASS ORIGINATES IN ALASKA. THIS WEEKEND COULD BRING SOME MEMORABLE WINTER WEATHER CONDITIONS AND FUTURE WATCHES AND/OR WARNINGS WILL LIKELY BE NECESSARY IN THE NEXT COUPLE OF DAYS. BY SUNDAY THE AREA SHOULD BE DRY AND THE LOW MOVES TO THE EAST. MODELS DIVERGE EARLY NEXT WEEK WITH THE GFS BRINGING YET ANOTHER VERY COLD LOW SOUTHWARD INTO CENTRAL CALIFORNIA ON MONDAY NIGHT AND TUESDAY WHILE THE ECMWF MODEL KEEPS THIS SYSTEM WELL TO THE NORTH. GET READY FOR SOME MORE WINTER. && .AVIATION... IN THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...VFR CONDITIONS WILL PREVAIL WITH LIGHT RAIN SPREADING IN FROM THE NORTH AFTER 00Z WEDNESDAY. IN THE SOUTHERN SIERRA NEVADA AND TEHACHAPI MOUNTAINS...VFR CONDITIONS WILL PREVAIL THROUGH 00Z WEDNESDAY...THEN PRECIPITATION DEVELOPING WITH AREAS OF MOUNTAIN OBSCURATIONS THROUGH 18Z WEDNESDAY. IN THE KERN COUNTY DESERTS...VFR CONDITIONS WILL PREVAIL THROUGH 18Z WEDNESDAY. && .AIR QUALITY ISSUES... NONE && .HNX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM 4 PM PST THIS AFTERNOON THROUGH WEDNESDAY EVENING CAZ096-097. && PUBLIC...JDB AVN/FW...SANGER SYNOPSIS...BSO WEATHER.GOV/HANFORD
Hazardous weather outlook, Feb 15, 3:45 AM PST, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 345 AM PST TUE FEB 15 2011 CAZ096-097-161200- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 345 AM PST TUE FEB 15 2011 ...WINTER STORM... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WATCH IN EFFECT LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT. PLEASE REFER TO SFOWSWHNX...OR WMO HEADER WWUS46 KHNX...FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE WINTER STORM WATCH WILL REMAIN IN EFFECT UNTIL LATE WEDNESDAY NIGHT. ADDITIONAL STORM SYSTEMS COULD IMPACT THE AREA LATER THIS WEEK INTO THE UPCOMING WEEKEND...PLEASE STAY TUNED AS FURTHER STATEMENTS MAY BE ISSUED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. BSO
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 1:00 PM PST | High Wind Watch | HNX | 14 hr | |
| Feb 15, 1:00 PM PST | Winter Storm Warning | HNX | 23 hr | |
| Feb 15, 1:00 PM PST | Winter Weather Advisory | HNX | 29 hr |
Nearby
Wind Advisories in California, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.